Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some new results on the topology of nonsingular real algebraic sets


Authors: Selman Akbulut and Henry King
Journal: Bull. Amer. Math. Soc. 23 (1990), 441-446
MSC (1985): Primary 58A07, 32C05, 14G30, 57R99
DOI: https://doi.org/10.1090/S0273-0979-1990-15955-5
MathSciNet review: 1053986
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AK1] S. Akbulut and H. King, The topology of real algebraic sets with isolated singularities, Ann. of Math. 113 (1981), 425-446. MR 621011
  • [AK2] S. Akbulut and H. King, The topology of real algebraic sets, Enseign. Math. 29 (1983), 221-261. MR 719311
  • [AK3] S. Akbulut and H. King, Real algebraic structures on topological spaces, Publ. I.H.E.S. no. 53 (1981), 79-162. MR 623536
  • [AK4] S. Akbulut and H. King, On approximating submanifolds by algebraic sets(to appear).
  • [AK5] S. Akbulut and H. King, Algebraicity of immersions(to appear).
  • [AK6] S. Akbulut and H. King, Submanifolds and homology of nonsingular algebraic varieties, Amer. J. Math. (1985), 45-83. MR 778089
  • [I] N. V. Ivanov, An improvement of the Nash-Tognoli theorem, Issled. Topol. Steklov Math. Inst. 122 (1982), 66-71. MR 661466
  • [K] H. King, Survey on the topology of real algebraic sets, Rocky Mountain J. Math. 14(1984), 821-830. MR 773118
  • [N] J. Nash, Real algebraic manifolds, Ann. of Math. 56 (1952), 405-421. MR 50928
  • [S] H. Seifert, Algebraische approximation von mannigfaltigkeiten, Math. Z. 41 (1936), 1-17. MR 1545601
  • [T1 ] A. Tognoli, Algebraic approximation of manifolds and spaces, Lecture Notes in Math., vol. 842, Springer-Verlag, Berlin and New York, 1981, pp. 73-94. MR 636518
  • [T2] A. Tognoli, Any compact differentiable submanifold of Rn has algebraic approximation in Rn, Topology 27 (1988), 205-210. MR 948183
  • [W] A. Wallace, Algebraic approximations of manifolds, Proc. London Math. Soc. 7(1957), 196-210. MR 87205
  • [We] R. Wells, Cobordism groups of immersions, Topology 5 (1966), 281-294. MR 196760

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58A07, 32C05, 14G30, 57R99

Retrieve articles in all journals with MSC (1985): 58A07, 32C05, 14G30, 57R99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15955-5

American Mathematical Society